# SDR AALA960653

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1172-1181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER LAVATORY PAN SUPPORT ABOVE STR 221, STA 1172 TO STA 1176.  CORROSION ON LAVATORY PAN, STA 1179 AFT OF WATER HOSE CONNECTION JUST BELOW STR 21L.  REMOVED CORRODED LAVATORY PAN AND SUPPORT.  INSTALLED NEW LAVATORY PAN AND SUPPORT HOSE FITTINGS AND PUMP VALVE PER SRM 51-10-1.  TST:  42,325 HRS.  CYCLES, 22,016.  (X)
